Skip to content

RELTUS C&F TABLETS

Generic Name : Paracetamol + Chlorpheneramine Maleate + Pseudoephderine

Dosage form : Tablet

Strength :

  • Each tablet contains: Paracetamol B.P. 600 mg Chlorpheniramine maleate 4 mg Pseudoephedrine HCl B.P. 60 mg
Indications

Reltus C&F Tablet provides effective symptomatic relief of sinus pain and congestion, as well as other symptoms commonly associated with allergies, rhinitis, sinusitis and head colds, such as nasal congestion, headache, runny nose, sneezing, itchy, watery eyes, aches, pain and fever.

Generic Name

Paracetamol + Chlorpheneramine Maleate + Pseudoephderine

Therapeutic Area

Anti-Histamine/Anti-Allergic